# SDR SWAA2022012701272

- Difficulty date: June 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD FAN COWL BRACKET FORWARD OF AFT HOLD OPEN ROD IS CRACKED / REMOVED & REPLACED #2 ENGINE; OUTBOARD FAN COWL BRACKET FORWARD OF AFT HOLD OPEN ROD. REF SRM 51-40-02-0G-0 PARA 5 & PARA 9 & CMM 71-13-30
